Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Psychiatry
Volume 2011, Article ID 258172, 2 pages
http://dx.doi.org/10.1155/2011/258172
Case Report

Extensive Deep Venous Thrombosis in a Patient with Neurolept Malignant Syndrome despite Being on Prophylaxis

Department of Internal Medicine, St. Mary's Health Center, St. Louis, MO 63117, USA

Received 21 June 2011; Accepted 18 August 2011

Academic Editor: C. Lançon

Copyright © 2011 Jerrin C. Mathew et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. M. Waage and A. G. Dahl, “Pulmonary embolism possibly associated with olanzapine treatment,” British Medical Journal, vol. 327, no. 7428, p. 1384, 2003. View at Google Scholar · View at Scopus
  2. N. H. Bhanji, G. Choninara, L. Hoffman, and H. C. Margolere, “Seizure, coma and coagulopathy following olanzepine overdose,” Canadian Journal of Psychiatry, vol. 50, pp. 126–127, 2005. View at Google Scholar
  3. R. Maly, J. Masoprist, L. Hosak, and K. Kanupirkova, “Assesment of risk of venous thromboembolism and its possible prevention in psychiatric patients,” Psychiatry and Clinical Neurosciences, vol. 62, no. 1, pp. 3–8, 2008. View at Google Scholar
  4. E. G. V. Nester, W. Verbrugger, and M. Leyer, “Deep vein thrombosis and pulmonary emboli in psychiatric settings,” European Journal of Psychiatry, vol. 23, no. 1, 2009. View at Publisher · View at Google Scholar
  5. J. P. Selten and H. Buller, “Clozapine and venous thromboembolism,” Journal of Clinical Psychiatry, vol. 64, no. 5, p. 609, 2003. View at Google Scholar · View at Scopus
  6. J. L. Karagianis, L. C. Phillips, K. P. Hogan, and K. K. LeDrew, “Clozapine-associated neuroleptic malignant syndrome: two new cases and a review of the literature,” Annals of Pharmacotherapy, vol. 33, no. 5, pp. 623–630, 1999. View at Publisher · View at Google Scholar · View at Scopus
  7. T. I. Scholl, M. L. Rolli, and J. W. Jefferson, “Clozapine and pulmonary embolus,” American Journal of Psychiatry, vol. 158, no. 3, pp. 499–500, 2001. View at Publisher · View at Google Scholar · View at Scopus
  8. G. Sandhu, A. Ranade, and G. Narayanswami, “Fatal massive cerebral infarctions in a young patient with diabetic ketoacidosis—a rare case of atherosclerotic moyamoya disease,” QJM, vol. 103, no. 4, pp. 267–269, 2010. View at Publisher · View at Google Scholar · View at PubMed · View at Scopus
  9. G. Sandhu, A. A. Farias, A. Ranade, and I. Meisels, “Altered mental status in a case of multiple myeloma not related to a metabolic cause,” NDT Plus, vol. 2, no. 5, pp. 434–435, 2009. View at Publisher · View at Google Scholar · View at Scopus
  10. S. Hagg, P. Tatting, and O. Spigset, “Olanzapine and venous thromboembolism,” International Clinical Psychopharmacology, vol. 18, no. 5, pp. 299–300, 2003. View at Publisher · View at Google Scholar · View at Scopus